# SDR ASAA2017042521029

- Difficulty date: April 25, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 33,758 hours, 10,301 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BITE SHOWS FAULT 77-20871, TOP LEFT EGT OUT OF RANGE ECONOMIC FAULT.  ACFT GROUNDED.  VERIFIED FAULT MESSAGE, S4 SHOWS DASHES ON INPUT PAGE. SHAKEDOWN OF CJ10 CAUSE INPUT TO GO IN AND OUT. REMOVED & REPLACED CJ10 HARNESS IAW AMM 73-21-06-400-803, FADEC SYSTEM TEST PASSED ENGINE RUN CONFIRMS.
